# SDR DALA2025101507557

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,220 hours, 29,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 (RII) IN REFERENCE TO AMDS CARD 2565-3002. DURING CHECK OF MANUAL BACK UP CABLES OF OVERWING SLIDE RH/LH ON STEP 3 AND 4. DIMENTION WAS FOUND OUT LIMITS CONDITION ON PRESSURE BOTTLE MANUAL BACK UP CABLE OF BOHT SIDES (LH SIDE: .506IN AND RH SIDE: 536IN) AT PRESSURE BOTTLE BAY OF OVERWING SCAPE SLIDE AT AFT CARGO.   MANUAL BACK UP CABLES OF OVERWING SLIDE RH /LH WAS ADJUSTED AND DIMENSION ARE WITHIN LIMITS ON RH SIDE: 0.597IN AND LH SIDE: 0.615IN AT PRESSURE BOTTLE BAY OF OVERWING SCAPE SLIDE AT AFT CARGO. PER B757-200 AMM 25-65. (1250868)
